# SDR USAA2012030800021

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 56,671 hours, 37,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1728
- Condition: Damaged
- Location: L1 Door
- Part time: 54,668 hours, 37,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - L-1 DOOR ESCAPE SLIDE GIRT BAR CENTERING TUBE DAMAGED AND LOOSE FROM GIRT.  REPLACED L1 DOOR SLIDE  IAW JOB CARD # 03T10025002.
